# SDR UALA2012110806442

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 71,893 hours, 26,969 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Nut
- Condition: Defective
- Location: Cabin Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTIRE SEAT ASSEMBLY AT ROW 20ABC IS LOOSE.  REPLACED BOTH ANTI-RATTLE NUTS AND FORWARD STUDS REF AMM 25-25-92.   USED NUT LOCK FLUID, SEAT ASSEMBLY SECURED.
